Being Dizzy and bumps on face... Help please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

poobear
Veteran Member


Date Joined Jan 2006
Total Posts : 629
   Posted 9/11/2007 7:10 PM (GMT -7)   
First I wanna say I am sorry for not being around.. I have been sick.. Plus I quit smoking August 16 so I have been doing alot of crafts..
Ok so back to my problem.. I have been getting really dizzy lately.. Only when my crohns is flaring and I am getting these little bumps on my face with puss in them.. Like 20 or so new ones each morning..
I have not had either of these before and I was wondering if they are crohns related or something else..
Thanks

29 y/o Female Diagnosed with Crohn's October 2005 (symptoms for as long as I can remember), Gerd 1996, IBS and Gastritis Currently taking - Phenergan prn, Nexium 80mg, entocort 3mg tid
"What doesn't kill us - sometimes drop kicks us into a new and better place - a place we mightn't have gotten to any other way." - Unknown
http://www.myspace.com/chroniechick


broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 9/11/2007 7:46 PM (GMT -7)   
Have you been on any Prednisone lately? That can cause acne. Check the Entocort side effects for the "dizziness".
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Remicade, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain.  Lactose Intolerant?
 
 
Attitude: When I stand before G-D at the end of my life, I want to be able to say; I used every talent you gave me in a positive way to help others along their way!


poobear
Veteran Member


Date Joined Jan 2006
Total Posts : 629
   Posted 9/11/2007 7:51 PM (GMT -7)   
I am not on anything for Crohns anymore.. So I really dont know what is going on.

Thanks
29 y/o Female Diagnosed with Crohn's October 2005 (symptoms for as long as I can remember), Gerd 1996, IBS and Gastritis Currently taking - Phenergan prn, Nexium 80mg, entocort 3mg tid
"What doesn't kill us - sometimes drop kicks us into a new and better place - a place we mightn't have gotten to any other way." - Unknown
http://www.myspace.com/chroniechick


teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 9/12/2007 3:52 AM (GMT -7)   
Hi poobear,
I would call your doctor and let then now whats going on. They want to see you asap.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007
 


HabsHockeyFan
Veteran Member


Date Joined Jan 2006
Total Posts : 3130
   Posted 9/12/2007 5:17 AM (GMT -7)   
Poo...see your doc. It sounds like you have some nutritional issues. Anemia can cause the dizziness and any severe drop in nutritional support can show in your skin. You don't want anemia/B12 dec=ficiencies to go to long....I am dealing with that now and trying to avoid a blood transfusion.
Hope you find answers soon.
Dx'd '90 (emergency rupture), symptoms ignored long before that, '03 fistulas and bad flagyl reactions, B12 weekly, Pentasa [until I surrender to the bigger meds]
I'm riding on the escalator of life....

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 9:07 AM (GMT -7)
There are a total of 2,733,488 posts in 301,127 threads.
View Active Threads


Who's Online
This forum has 151264 registered members. Please welcome our newest member, bvail.
341 Guest(s), 8 Registered Member(s) are currently online.  Details
schoolpsych, Tickled6, gitane44, ASAdvocate, maria2016, ChickenArise, Traveler, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer